Open Access
Translator Disclaimer
December, 1982 On Measuring the Conformity of a Parameter Set to a Trend, with Applications
Tim Robertson, F. T. Wright
Ann. Statist. 10(4): 1234-1245 (December, 1982). DOI: 10.1214/aos/1176345988

Abstract

Consider the hypothesis $H_1: \theta_1 \geq \theta_2 \geq \cdots \geq \theta_k$ regarding a collection, $\theta_1, \theta_2, \cdots, \theta_k$, of unknown parameters. It is clear that this trend is reflected in certain possible parameter sets more than in others. A quantification of this notion of conformity to a trend is studied. Applications of the resulting theory to several order restricted hypothesis tests are presented.

Citation

Download Citation

Tim Robertson. F. T. Wright. "On Measuring the Conformity of a Parameter Set to a Trend, with Applications." Ann. Statist. 10 (4) 1234 - 1245, December, 1982. https://doi.org/10.1214/aos/1176345988

Information

Published: December, 1982
First available in Project Euclid: 12 April 2007

zbMATH: 0512.62033
MathSciNet: MR673658
Digital Object Identifier: 10.1214/aos/1176345988

Subjects:
Primary: 62F03
Secondary: 62E15

Rights: Copyright © 1982 Institute of Mathematical Statistics

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.10 • No. 4 • December, 1982
Back to Top